MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING

SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING
Catalog Number EQ-5000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that even when the power was turned on, the air was not blowing, and various numbers were seen on the temperature display.There were no patient harm and/or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
The customer's reported problem was verified by functional testing.The issue was caused by a broken hose sensor cable.The hose was replaced to correct the issue.Eq-5000 device passed all functional tests after repair.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to the device hose sensor cable, which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The hose sensor cable was replaced, and the device passed all testing.

Brand Name
LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21417090
Report Number3012307300-2025-02048
Device Sequence Number15752849
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)140821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEQ-5000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown